Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Eigenvalue pinching on convex domains in space forms


Authors: Erwann Aubry, Jérôme Bertrand and Bruno Colbois
Journal: Trans. Amer. Math. Soc. 361 (2009), 1-18
MSC (2000): Primary 35P15, 35P05
Published electronically: August 19, 2008
MathSciNet review: 2439395
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that the convex domains of $ \mathbb{H}^n$ which are almost extremal for the Faber-Krahn or the Payne-Polya-Weinberger inequalities are close to geodesic balls. Our proof is also valid in other space forms and allows us to recover known results in $ \mathbb{R}^n$ and $ \mathbb{S}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35P15, 35P05

Retrieve articles in all journals with MSC (2000): 35P15, 35P05


Additional Information

Erwann Aubry
Affiliation: Laboratoire J.-A. Dieudonné, Université de Nice Sophia-Antipolis, UMR6621 (UNSA-CNRS), Parc Valrose, F-06108 Nice Cedex, France
Email: eaubry@math.unice.fr

Jérôme Bertrand
Affiliation: Institut de Mathématiques, Université de Toulouse of CNRS, UMR 5219, 118, route de Narbonne, F-31062 Toulouse, Cedex 4, France

Bruno Colbois
Affiliation: Institut de mathématiques, Université de Neuchâtel, Rue Émile Argand, 11, Case postale 158, CH-2009 Neuchâtel, Switzerland
Email: bruno.colbois@unine.ch

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04775-2
PII: S 0002-9947(08)04775-2
Received by editor(s): April 26, 2006
Published electronically: August 19, 2008
Additional Notes: The first author was partially supported by FNRS Swiss Grant N. 20-101469.
Article copyright: © Copyright 2008 American Mathematical Society